# SDR FDEA202303020380

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74112
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, LOWER WING SPAR P/N ARB7411-2 AT APPROX. STA. XORS 737.500 HAS EXFOLIATION   CORROSION.  REMOVED ALL EVIDENCE OF CORROSION ON REAR SPAR LOWER CAP IAW MD-11 SRM 51-21-01-0G   PARA. 36 AND E.A #: 1-5710-T0373536. NO EVIDENCE OF CORROSION REMAINS AT THIS TIME.
